ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

August 2014 , Volume 7 , Issue 4

Issue on nonlinear elliptic and parabolic partial differential equations

Select all articles

Export/Reference:

Foreword
Filippo Gazzola and Gabriele Grillo
2014, 7(4): i-i doi: 10.3934/dcdss.2014.7.4i +[Abstract](679) +[PDF](69.7KB)
Ultrafunctions and applications
Vieri Benci and Lorenzo Luperi Baglini
2014, 7(4): 593-616 doi: 10.3934/dcdss.2014.7.593 +[Abstract](846) +[PDF](501.2KB)
Some degenerate parabolic problems: Existence and decay properties
Lucio Boccardo and Maria Michaela Porzio
2014, 7(4): 617-629 doi: 10.3934/dcdss.2014.7.617 +[Abstract](931) +[PDF](207.9KB)
An excess-decay result for a class of degenerate elliptic equations
Maria Colombo and Alessio Figalli
2014, 7(4): 631-652 doi: 10.3934/dcdss.2014.7.631 +[Abstract](888) +[PDF](567.5KB)
Hardy-Littlewood-Sobolev systems and related Liouville theorems
Lorenzo D'Ambrosio and Enzo Mitidieri
2014, 7(4): 653-671 doi: 10.3934/dcdss.2014.7.653 +[Abstract](1017) +[PDF](420.7KB)
On two phase free boundary problems governed by elliptic equations with distributed sources
Daniela De Silva, Fausto Ferrari and Sandro Salsa
2014, 7(4): 673-693 doi: 10.3934/dcdss.2014.7.673 +[Abstract](1176) +[PDF](2518.0KB)
Improved interpolation inequalities on the sphere
Jean Dolbeault, Maria J. Esteban, Michał Kowalczyk and Michael Loss
2014, 7(4): 695-724 doi: 10.3934/dcdss.2014.7.695 +[Abstract](1069) +[PDF](953.3KB)
Special asymptotics for a critical fast diffusion equation
Marek Fila and Hannes Stuke
2014, 7(4): 725-735 doi: 10.3934/dcdss.2014.7.725 +[Abstract](986) +[PDF](387.8KB)
$L^r_{ loc}-L^\infty_{ loc}$ estimates and expansion of positivity for a class of doubly non linear singular parabolic equations
Simona Fornaro, Maria Sosio and Vincenzo Vespri
2014, 7(4): 737-760 doi: 10.3934/dcdss.2014.7.737 +[Abstract](835) +[PDF](269.0KB)
A clamped plate with a uniform weight may change sign
Hans-Christoph Grunau and Guido Sweers
2014, 7(4): 761-766 doi: 10.3934/dcdss.2014.7.761 +[Abstract](964) +[PDF](471.6KB)
Global solutions for a nonlinear integral equation with a generalized heat kernel
Kazuhiro Ishige, Tatsuki Kawakami and Kanako Kobayashi
2014, 7(4): 767-783 doi: 10.3934/dcdss.2014.7.767 +[Abstract](1068) +[PDF](264.7KB)
Oscillations in suspension bridges, vertical and torsional
P. J. McKenna
2014, 7(4): 785-791 doi: 10.3934/dcdss.2014.7.785 +[Abstract](1210) +[PDF](246.2KB)
Asymptotic behaviour of sign changing radial solutions of Lane Emden Problems in the annulus
Filomena Pacella and Dora Salazar
2014, 7(4): 793-805 doi: 10.3934/dcdss.2014.7.793 +[Abstract](818) +[PDF](443.7KB)
On an initial value problem modeling evolution and selection in living systems
Patrizia Pucci and Maria Cesarina Salvatori
2014, 7(4): 807-821 doi: 10.3934/dcdss.2014.7.807 +[Abstract](980) +[PDF](407.0KB)
Hopf fibration and singularly perturbed elliptic equations
Bernhard Ruf and P. N. Srikanth
2014, 7(4): 823-838 doi: 10.3934/dcdss.2014.7.823 +[Abstract](1017) +[PDF](513.4KB)
Positivity for the Navier bilaplace, an anti-eigenvalue and an expected lifetime
Guido Sweers
2014, 7(4): 839-855 doi: 10.3934/dcdss.2014.7.839 +[Abstract](949) +[PDF](4362.5KB)
Recent progress in the theory of nonlinear diffusion with fractional Laplacian operators
Juan-Luis Vázquez
2014, 7(4): 857-885 doi: 10.3934/dcdss.2014.7.857 +[Abstract](2094) +[PDF](592.6KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]